It looks like exercise induced urticaria. Most symptoms can be controlled by taking antihistaminics like benadryl or Claritin or zyrtec. Slow down or stop your exercise as soon as symptoms start. You should always exercise with a partner who knows about your condition.
In some people, eating certain foods before exercise may make allergic symptoms more likely to occur. Keep track of what you eat before exercising for a few weeks. If you notice a pattern to your symptoms that seems related to a certain food, stop eating it for a while and see if the hives stop.Also, do not exercise for 4 to 6 hours after you eat.
You should stop exercising as soon as you notice the hives. If the hives don't go away in 5 to 10 minutes, or if you have other symptoms, call your doctor right away. It can be Exercise-induced anaphylaxis.
Also wear medical alert jewelry or ID tags describing the condition and sensitive substances and always carry a self-injectable epinephrine kit (Epi pen). It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
i have mild psoriasis and i am taking anti histamine tablets. some times redness comes to my face near to both sides of my face. yesterday during my gym exercise, while running in the treadmill i was heavily sweating and suddenly red rashes appeared in both sides of the face near to nose and left ear. so, at night i used mematasone cream. but it is still there. so today morning i used calcitrol ointment. i have hyperthyroidism also. i went the gym after taking euthyrox 100 g tablet. tell me what i can do to overcome this. being a thyroid patient, excersise is very necessary for me otherwise i will become fat according to my doctor. Mr. Muzamil
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.